# SDR F3LA200800008

- Difficulty date: January 6, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N924FR
- Make and model: Airbus A319-111
- Aircraft serial: 2030
- Aircraft time: 15,169 hours, 7,136 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220400
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, CORROSION WAS FOUND ON THE FLOORBEAM, AROUND THE NUT CLIP LOCATIONS (6 EACH) AT THE ATTACH POINTS OF THE FLOOR PANEL, JUST INSIDE THE L2 DOOOR.  THE FLOORBEAM WAS FOUND CORRODED (OUT OF LIMITS) IN ACCORDANCE WITH THE REQUIREMENTS OF A319 SRM 53-41-14.  MAINTENANCE ACTIONS WERE TAKEN TO REMOVE AND REPLACE THE FLOORBEAM IN ACCORDANCE WITH THE REQUIREMENTS OF A319 SRM 51-42-11.  FOLLOWING COMPLETION OF THE INSTALLATION, IT WAS INSPECTED AND FOUND TO BE ACCEPTABLE.  REFERENCE NR 25796.
